MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material #303310.Lot #5015722.Verbatim: rcc received a complaint via email.Email(s) attached.Bd 20ml luer-lok tip iv syringe found with white particle stuck to inside of plunger rubber.Syringe sequestered in wp11 pharmacy.Ref 303310, lot 5015722, exp: 2030-01-31.Model# 303310.Batch# 5015722.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: (h) attached medsun.Investigation results: the claim is classified as not confirmed, as there are no physical samples or photographs available to determine the characteristics of the reported material.However, according to trend analysis, lot 5015722 had previously been reported for the foreign material defect, in which samples were received to carry out the defect analysis.As a result of that analysis, a quality notification was generated to follow up on the activities of the action plan, which is documented.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22821987
Report Number9614033-2025-00085
Device Sequence Number21292318
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)300131(10)5015722
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5015722
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown